MAUDE Adverse Event Report: BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH EZ STEER THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE

BIOSENSE WEBSTER INC WEBSTER CS CATHETER WITH EZ STEER THECHNOLOGY AND AUTO ID; ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Model Number BD710DF282CT
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not returned for analysis, however, a picture was provided by the customer.Evaluation is still in progress.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a procedure with a webster ® cs catheter with ez steer® thechnology and auto id, and a sterilization compromised issue occurred.The webster ® cs catheter with ez steer® thechnology and auto was no longer sterile upon unpacking.The two plastic part used to package the catheter where not properly joined.Thus, as the nurse opened the package, the catheter head was no longer fixed, and touched a non-sterile surface.The product was not used on the patient.No consequences for the patient occurred.It was stated that the packaging was discarded and only the product was kept.The issue reported has been assessed as an mdr reportable sterilization compromised issue.
 
Additional Manufacturer Narrative
On(b)(6) 2020, the bwi product analysis lab received the device for evaluation.The product investigation has since been completed.It was reported that a patient underwent a procedure with a webster ® cs catheter with ez steer® thechnology and auto id and a sterilization compromised issue occurred.The webster ® cs catheter with ez steer® thechnology and auto was no longer sterile upon unpacking.The two plastic part used to package the catheter where not properly joined.Thus, as the nurse opened the package, the catheter head was no longer fixed and touched a non-sterile surface.The product was not used on the patient.No consequences for the patient occurred.It was stated that the packaging was discarded and only the product was kept.Device evaluation details: complaint catheter was inspected, and it was found in good normal condition.The issue reported by the customer was unable to analyze since the original packaging was not returned for analysis.However according to pictures provided by customer, the plastic tray of the catheter was observed separated and not fixed properly.A manufacturing record evaluation was performed for the finished device 30372010m number, and no internal action was found during the review.The customer complaint was confirmed.The root cause of plastic tray separated cannot be related to the manufacturing process since there is evidence that the device was manufactured in accordance with documented specification and procedures, it could be related to the handling of the device during the procedure, however, this cannot be conclusively determined.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER CS CATHETER WITH EZ STEER THECHNOLOGY AND AUTO ID
Common Device Name
ELECTRODE RECORDING CATHETER OR ELECTRODE RECORDING PROBE
Manufacturer (Section D)
BIOSENSE WEBSTER INC
33 technology drive
irvine CA 92618
MDR Report Key10519542
Report Number2029046-2020-01223
Device Sequence Number16824400
Product Code DRF
UDI-Device Identifier10846835002409
UDI-Public10846835002409
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090898
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2023
Device Model NumberBD710DF282CT
Device Catalogue NumberBD710DF282CT
Device Lot Number30372010M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Initial Date Received by Manufacturer 08/12/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/11/2020
Supplement Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1